Translator Disclaimer
September/October 2019 Stokes System & Uniform Trace for BMO-Q
Jie Xiao, Dachun Yang, Junjie Zhang, Yuan Zhou
Adv. Differential Equations 24(9/10): 501-530 (September/October 2019).

Abstract

This paper shows a Liouville-type law for the incompressible Stokes system and a trace principle over the uniform domains for the BMO-Q spaces $(-\Delta)^{-\frac{\alpha}{2}}\mathscr{L}^{2,2\alpha} (\mathbb R^{n})$ with $(\alpha,n-1)\in [0,1)\times\mathbb N$.

Citation

Download Citation

Jie Xiao. Dachun Yang. Junjie Zhang. Yuan Zhou. "Stokes System & Uniform Trace for BMO-Q." Adv. Differential Equations 24 (9/10) 501 - 530, September/October 2019.

Information

Published: September/October 2019
First available in Project Euclid: 13 August 2019

zbMATH: 07197895
MathSciNet: MR3992039

Subjects:
Primary: 30H25, 35Q30, 42B37, 46E35

Rights: Copyright © 2019 Khayyam Publishing, Inc.

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 9/10 • September/October 2019
Back to Top